Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 14, NWS Tulsa, OK

April 29, 2025Creek County, Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Apr 29, 2025, 10:18 PM CDT for Creek County, Osage County, Pawnee County, Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2025, 10:18 PM CDT (03:18 UTC)
Expired
Apr 30, 2025, 3:50 AM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Creek County, OK, Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 82 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
285 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
585 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

248 
WGUS54 KTSA 300318
FFWTSA
OKC037-113-117-300715-
/O.NEW.KTSA.FF.W.0014.250430T0318Z-250430T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1018 PM CDT Tue Apr 29 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Northwestern Creek County in northeastern Oklahoma...
  Southeastern Osage County in northeastern Oklahoma...
  Pawnee County in northeastern Oklahoma...

* Until 215 AM CDT.

* At 1018 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Pawnee...                          Skiatook...
  Hominy...                          Cleveland...
  Mannford...                        Drumright...
  Barnsdall...                       Oilton...
  Wynona...                          Jennings...
  Avant...                           Westport...
  Osage...                           Hallett...
  Blackburn...                       Terlton...
  Shamrock...                        Maramec...
  Skedee...                          Walnut Creek State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3663 9600 3629 9602 3616 9630 3608 9630
      3594 9633 3588 9662 3616 9662 3616 9682
      3625 9682 3625 9693 3632 9692 3653 9645

FLASH FLOOD...RADAR INDICATED

$$
2 follow-up statements
591 
WGUS54 KTSA 300656
FFWTSA
OKC037-113-117-300915-
/O.EXT.KTSA.FF.W.0014.000000T0000Z-250430T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
156 AM CDT Wed Apr 30 2025

The National Weather Service in Tulsa has extended the

* Flash Flood Warning for...
  Northwestern Creek County in northeastern Oklahoma...
  Southeastern Osage County in northeastern Oklahoma...
  Pawnee County in northeastern Oklahoma...

* Until 415 AM CDT.

* At 156 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Estimates between 1.5 and 3.5 
  inches of rain have fallen. Additional rainfall amounts up to 0.5 
  inches are possible in the warned area, as the majority of the 
  heavy rain has moved off to the northeast. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Pawnee...                          Skiatook...
  Hominy...                          Cleveland...
  Mannford...                        Drumright...
  Barnsdall...                       Oilton...
  Wynona...                          Jennings...
  Avant...                           Westport...
  Osage...                           Hallett...
  Blackburn...                       Terlton...
  Shamrock...                        Maramec...
  Skedee...                          Walnut Creek State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3663 9600 3629 9602 3616 9630 3608 9630
      3594 9633 3588 9662 3616 9662 3616 9682
      3625 9682 3625 9693 3632 9692 3653 9645

FLASH FLOOD...RADAR INDICATED

$$
458 
WGUS74 KTSA 300850 RRA
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
350 AM CDT Wed Apr 30 2025

OKC037-113-117-300900-
/O.CAN.KTSA.FF.W.0014.000000T0000Z-250430T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Creek OK-Osage OK-Pawnee OK-
350 AM CDT Wed Apr 30 2025

...FLASH FLOOD WARNING FOR NORTHWESTERN CREEK, SOUTHEASTERN OSAGE 
AND PAWNEE COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...

&&

LAT...LON 3663 9600 3629 9602 3616 9630 3608 9630
      3594 9633 3588 9662 3616 9662 3616 9682
      3625 9682 3625 9693 3632 9692 3653 9645

$$

Lacy

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 9:16 PM CDT, 1 hour 2 minutes earlier. Its key messages:

  • Issued at 252 PM CDT Mon Apr 28 2025
  • Several rounds of showers and thunderstorms will impact the entire area today through Thursday morning, bringing severe weather and heavy rainfall. Flash flooding and main-stem river flooding are likely.
  • Additional storm chances return toward the end of the week before the weather quiets down.
Area forecast discussion, Apr 29, 9:16 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
916 PM CDT Tue Apr 29 2025

...New SHORT TERM...

.KEY MESSAGES...
Issued at 252 PM CDT Mon Apr 28 2025

  - Several rounds of showers and thunderstorms will impact the
    entire area today through Thursday morning, bringing severe
    weather and heavy rainfall. Flash flooding and main-stem river
    flooding are likely.

  - Additional storm chances return toward the end of the week
    before the weather quiets down.

&&

.SHORT TERM...
(The rest of tonight)
Issued at 909 PM CDT Tue Apr 29 2025

Well organized MCS is ongoing across south central OK with the
elevated frontal zone lifting northward across NE OK as low level
jet intensifies ahead of the MCS. The ongoing corridor of strong
storms through NE OK will slowly lift northward while the MCS
tracks ENE through SE OK into far E OK / NW AR through the late
night / early morning hours. WoFS guidance has been consistent in
maintaining a corridor of strong winds into SE OK with a slow
weakening trend with eastward progress. This seems a likely
scenario, however a more eastward extent of the severe threat may
materialize given the well organized system interacting with
plentiful instability and effective shear. Additional storms are
expected to develop across west TX late tonight and eventually
spread back into portions of E OK during the day Wednesday.
Updated forecast will adjust for precip timing and coverage.

&&

.LONG TERM...
(Tomorrow through Tuesday)
Issued at 252 PM CDT Tue Apr 29 2025

Another round of convection is likely to move into eastern Oklahoma
tomorrow morning, with additional strong to severe weather potential
expanding across much of southeast Oklahoma and west-central
Arkansas. By the afternoon, an upper level trough will be moving
into the region, supplying additional showers and storms to the
region through tomorrow evening. Flash flooding will continue to be
a serious concern through the period with several rounds of heavy
rainfall likely across southeast Oklahoma and west-central Arkansas
Wednesday. Between 2 to 5" (locally up to 7") is expected across
much of the region, with highest totals across east-Central and
southeast Oklahoma by the time heavy rainfall concludes Wednesday
night. This will result in dramatic rises on area streams and
rivers, with potential for flooding in nearly all basins this
week, including a low potential for significant flooding.

Scattered showers or thunderstorms may tend to linger into
Thursday afternoon across northeast Oklahoma and northwest
Arkansas as the upper low departs. Height rises occur Thursday
evening which should allow for a break in the precip. However,
another upper trough tracking through the midwest will send a
frontal boundary and additional rain and storm chances back into
the FA Thursday night into Friday. High pressure follows the front
late week, finally delivering a longer period of drier weather
this weekend. Going into next week, guidance varies regarding
synoptic evolution... with some solutions suggesting continued dry
conditions while others bring additional rain chances back to the
forecast. For now, NBM guidance will suffice, with gradually
increasing PoPs going into midweek. High temperatures remain in
the 70s through the extended period, though this is subject to
change depending on which pattern verifies next week.

&&

.AVIATION...
(00Z TAFS)
Issued at 648 PM CDT Tue Apr 29 2025

Rain showers along with multiple waves of thunderstorms are
expected through the TAF period while a frontal boundary holds
over the region and a low pressure system approaches from the
west. Within each wave of convection IFR/MVFR conditions, gusty
winds and heavy rainfall are forecast. Outside of the stronger
convection, varying conditions between IFR and VFR are forecast
for the TAF period. Will continue with Tempo groups for timing of
greater storm potential. Winds through the period look to be
variable for much of the period with the front and outflow
boundaries across the CWA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   61  72  58  77 /  90  90  80  30
FSM   65  80  63  82 /  90  80  90  30
MLC   63  74  60  81 /  90  90  80  20
BVO   56  71  55  76 /  90  90  90  40
FYV   61  77  58  77 / 100  80  90  50
BYV   61  76  60  74 /  90  70  90  60
MKO   61  73  59  77 /  90  90  90  30
MIO   59  71  58  74 / 100  90  90  60
F10   61  71  58  77 /  90  90  90  20
HHW   64  75  62  81 /  80  90  80  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ049-053>076.

AR...Flood Watch through Thursday morning for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...07
LONG TERM....43
AVIATION...20
Hazardous weather outlook, Apr 29, 4:50 PM CDT, 5 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
450 PM CDT Tue Apr 29 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
450 PM CDT Tue Apr 29 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Along and south of Interstate 40.
	ONSET...Primarily after 6 PM.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Along and southeast of Interstate 44.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast Oklahoma.

FLASH FLOOD.
	RISK...Elevated.
	AREA...All eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Conditions continue to become more supportive of severe weather primarily
along and south of Interstate 40. The combination of instability and favorable
shear along a weak boundary which extends across southeast Oklahoma has
created a corridor where storms will track this evening into the overnight
hours and pose a risk of severe weather. Large hail and locally damaging
winds will be primary hazard especially as an organized line of storms
moves across the region later this evening. Scattered supercells are likely
this afternoon through late evening and these storms will pose a risk of
tornadoes especially in vicinity of the boundary across southeast Oklahoma.
The severe weather risk is expected to diminish late tonight.

Widespread and locally heavy rains will develop again overnight and flooding
concerns will increase area wide. Avoid flooded roadways.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Severe Thunderstorm Potential and Heavy Rain Potential.
THURSDAY and FRIDAY...Thunderstorm Potential.
SATURDAY and MONDAY...No Hazards.

EXTENDED DISCUSSION...
Thunderstorm chances remain high Wednesday into Wednesday night night
continued risks of severe weather and flooding. The weather pattern
will trend toward less active by late week with decreasing thunderstorm
chances and potentially a dry period over the weekend.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Apr 29, 5:06 PM CDT, 5 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
506 PM CDT Tue Apr 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     Tstm Wnd Dmg     5 ENE Owasso            36.31N 95.77W
04/29/2025                   Rogers             OK   Storm Chaser

            A tree was down across E 106th St N, near N
            181st East Ave.

&&

EJC
Special weather statement, Apr 29, 5:11 PM CDT, 5 hours 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
511 PM CDT Tue Apr 29 2025

OKZ065-066-071-292245-
Okmulgee OK-Okfuskee OK-McIntosh OK-
511 PM CDT Tue Apr 29 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN MCINTOSH...SOUTH CENTRAL
OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES THROUGH 545 PM CDT...

At 511 PM CDT, Doppler radar indicated a strong thunderstorm near
Dustin, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Pierce...                         Stidham...
Raiford...                        Vivian...
Hanna...                          Vernon...
Eufaula...

This includes Interstate 40 in Oklahoma between mile markers 244 and
256.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3531 9617 3551 9569 3525 9556 3523 9558
      3523 9562 3524 9560 3525 9562 3522 9568
      3516 9598 3529 9598 3529 9615
TIME...MOT...LOC 2211Z 247DEG 31KT 3523 9602

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Local storm report, Apr 29, 5:15 PM CDT, 5 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
515 PM CDT Tue Apr 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 AM     Tornado          3 SW Collinsville       36.33N 95.87W
04/29/2025                   Tulsa              OK   NWS Storm Survey

            A tornado uprooted several trees, destroyed
            a couple outbuildings, damaged the roofs of
            homes, and snapped numerous large tree
            limbs. The damage supported a low-end EF-1
            rating.

&&

EJC
Special weather statement, Apr 29, 7:14 PM CDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
714 PM CDT Tue Apr 29 2025

OKZ073-075-300100-
Pittsburg OK-Latimer OK-
714 PM CDT Tue Apr 29 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LATIMER AND
SOUTHEASTERN PITTSBURG COUNTIES THROUGH 800 PM CDT...

At 714 PM CDT, Doppler radar indicated a strong thunderstorm near
Hartshorne, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Wilburton...                      Hartshorne...
Gowen...                          Haileyville...
Alderson...                       Blocker...
Dow...                            Bache...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3472 9556 3483 9574 3511 9560 3494 9526
TIME...MOT...LOC 0014Z 213DEG 16KT 3485 9560

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:14 PM CDTSpecial Weather StatementTSALatimer46 min
Apr 29, 8:30 PM CDTRiver Flood WarningTSARogers, Tulsa66 hr
Apr 29, 8:32 PM CDTRiver Flood WarningTSAOsage, Tulsa48 hr
Apr 29, 8:32 PM CDTRiver Flood WarningTSATulsa60 hr
Apr 29, 8:35 PM CDTRiver Flood WarningTSACherokee37 hr
Apr 29, 9:53 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa4 hr
Apr 29, 10:33 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee4 hr
Apr 29, 10:44 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 3 more5 hr
Apr 29, 11:09 PM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more5 hr
Apr 29, 11:49 PM CDTSpecial Weather StatementTSATulsa41 min
Apr 30, 12:03 AM CDTSpecial Weather StatementTSAPushmataha27 min
Apr 30, 12:10 AM CDTSpecial Weather StatementTSAWagoner35 min
Apr 30, 12:25 AM CDTSpecial Weather StatementTSAPushmataha35 min
Apr 30, 12:31 AM CDTSpecial Weather StatementTSAMayes, Wagoner44 min
Apr 30, 12:42 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Ottawa, Rogers, Wagoner3 hr
Apr 30, 12:59 AM CDTSpecial Weather StatementTSACherokee, Delaware, Mayes46 min
Apr 30, 1:03 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes41 min
Apr 30, 1:29 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Delaware46 min
Apr 30, 1:37 AM CDTSpecial Weather StatementTSASequoyah38 min
Apr 30, 1:49 AM CDTSpecial Weather StatementTSALeFlore26 min
Apr 30, 1:55 AM CDTRiver Flood WarningTSAOsage19 hr
Apr 30, 1:58 AM CDTRiver Flood WarningTSAWashington42 hr
Apr 30, 2:47 AM CDTRiver Flood WarningTSAOttawa53 hr
Apr 30, 2:47 AM CDTRiver Flood WarningTSAOttawa52 hr
Apr 30, 3:50 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more43 hr
Apr 30, 3:50 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee43 hr
Apr 30, 3:58 AM CDTAreal Flood WarningTSACraig, Delaware, Mayes, Ottawa, Rogers, Wagoner43 hr
Apr 30, 7:59 AM CDTAreal Flood AdvisoryTSAOkfuskee, Okmulgee3 hr
Apr 30, 9:43 AM CDTRiver Flood WarningTSAOkmulgee8 days
Apr 30, 9:49 AM CDTSpecial Weather StatementTSAPittsburg26 min
Apr 30, 9:51 AM CDTSpecial Weather StatementTSAOkfuskee39 min
Apr 30, 10:15 AM CDTSpecial Weather StatementTSAPittsburg15 min
Apr 30, 10:30 AM CDTSpecial Weather StatementTSAMcIntosh45 min
Apr 30, 10:38 AM CDTSpecial Weather StatementTSAChoctaw, Pittsburg, Pushmataha37 min
Apr 30, 10:47 AM CDTSevere Thunderstorm WarningTSAPittsburg28 min
Apr 30, 10:53 AM CDTTornado WarningTSAChoctaw22 min
Apr 30, 10:58 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg32 min
Apr 30, 11:08 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha52 min
Apr 30, 11:12 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha18 min
Apr 30, 11:29 AM CDTAreal Flood WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner35 hr
Apr 30, 11:30 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Okmulgee and 2 more45 min
Apr 30, 11:37 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha38 min
Apr 30, 11:39 AM CDTTornado WarningTSAPushmataha21 min
Apr 30, 11:47 AM CDTTornado WarningTSAHaskell28 min
Apr 30, 11:54 AM CDTTornado WarningTSAMcIntosh7 min
Apr 30, 11:58 AM CDTTornado WarningTSAPushmataha12 min
Apr 30, 12:09 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Sequoyah51 min
Apr 30, 12:10 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha50 min
Apr 30, 12:11 PM CDTTornado WarningTSAHaskell34 min
Apr 30, 12:35 PM CDTSpecial Weather StatementTSAMuskogee40 min
Apr 30, 12:41 PM CDTTornado WarningTSAHaskell, Sequoyah49 min
Apr 30, 12:51 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah, Wagoner39 min
Apr 30, 12:55 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah50 min
Apr 30, 12:56 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha49 min
Apr 30, 1:04 PM CDTTornado WarningTSAHaskell, LeFlore, Sequoyah41 min
Apr 30, 1:12 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer3 hr
Apr 30, 1:15 PM CDTAreal Flood AdvisoryTSACherokee, McIntosh, Muskogee, Wagoner3 hr
Apr 30, 1:24 PM CDTTornado WarningTSASequoyah11 min
Apr 30, 1:30 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah45 min
Apr 30, 1:35 PM CDTAreal Flood WarningTSACherokee, Haskell, Latimer, LeFlore, McIntosh, Mayes and 4 more21 hr
Apr 30, 1:40 PM CDTSevere Thunderstorm WarningTSALeFlore34 min
Apr 30, 1:41 PM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah49 min
Apr 30, 1:46 PM CDTAreal Flood AdvisoryTSALeFlore, Pushmataha4 hr
Apr 30, 1:53 PM CDTSpecial Weather StatementTSAAdair37 min
Apr 30, 1:53 PM CDTTornado WarningTSASequoyah37 min
Apr 30, 2:00 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah30 min
Apr 30, 2:11 PM CDTSpecial Weather StatementTSAAdair49 min
Apr 30, 2:17 PM CDTTornado WarningTSAAdair, Sequoyah43 min
Apr 30, 2:27 PM CDTRiver Flood WarningTSACreek13 hr
Apr 30, 2:30 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, LeFlore, Sequoyah4 hr
Apr 30, 2:46 PM CDTWind AdvisoryTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 3 more5 hr

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.